Alert archive / Louisiana / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 69, NWS New Orleans, LA

April 6, 2005Plaquemines Parish, Saint Bernard Parish, Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Apr 6, 2005, 3:54 PM CDT for Plaquemines Parish, Saint Bernard Parish, Louisiana. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 6, 2005, 3:54 PM CDT (20:54 UTC)
Expired
Apr 6, 2005, 4:45 PM CDT
In force
51 min
Issued by
NWS New Orleans, LA
Area
Counties, with a storm outline in the text

Counties Plaquemines Parish, LA, Saint Bernard Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.9 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2005-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1199 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2005-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 199 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1199 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
645 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
199 m²/s²
0-3 km storm-relative helicity
279 m²/s²
Significant tornado parameter
1.2
Supercell composite
8.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KLIX 062056
SVRLIX
LAC075-087-062145-
/O.NEW.KLIX.SV.W.0069.050406T2054Z-050406T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
354 PM CDT WED APR 6 2005

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PLAQUEMINES PARISH IN SOUTHEAST LOUISIANA
  THIS INCLUDES THE CITY OF PORT SULPHUR
  ST. BERNARD PARISH IN SOUTHEAST LOUISIANA

* UNTIL 445 PM CDT

* AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG 
A LINE EXTENDING FROM 20 MILES EAST OF YSCLOSKEY TO 15 MILES WEST OF 
PORT SULPHUR...AND MOVING NORTHEAST AT 40 MPH.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. 
REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR 
NO ADVANCED WARNING.

THESE ARE DANGEROUS STORMS. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3008 8948 2976 9004 2951 8993 2932 8972
      2929 8948 2948 8915 3015 8906

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 3:00 PM CDT, 54 minutes earlier.

Area forecast discussion, Apr 6, 3:00 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
300 PM CDT WED APR 6 2005

TORNADO WATCH CONTINUED INTO 700 PM FOR ENTIRE CWA. AVN AND ETA
MODELS APPEAR TO BE A TAD FAST ON MOVEMENT OF SURFACE FRONTAL
BOUNDAY BY 2 TO 3 HOURS. WILL KEEP POPS IN FOR THIS AFTERNOON AND
SHOW DECREASING THREAT AFTER 00Z. WILL SHOW SOME WRAP AROUND
RAIN IN NORTHERN PORTION OF CWA THURSDAY WITH DRYING OUT THEREAFTER.
NEXT CHANCE OF WEATHER COMING IN EARLY MONDAY AS ANOTHER FRONTAL
TROUGH APPROACHES FROM THE WEST. MODELS KEEP THREAT OF MODERATE TO
HEAVBY RAIN IN THER CWA AS FRONT STALLS ALONG THE COAST TUESDAY
NIGHT AND WEDNESDAY.
WILL KEEP SMALL CRAFT UP TONIGHT AND FLOOD WATCH UP THROUGH 700 PM
TONIGHT FOR AREA EAST OF LINE FROM WALTHALL COUNTY MS TO TERREBONNE
PARISH.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  59  73  55  73 /  40  20  10  00
BTR  60  74  58  76 /  30  10  00  00
MSY  66  75  60  77 /  30  10  00  00
GPT  65  74  57  74 /  50  10  00  00

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...TORNADO WATCH UNTIL 7PM...ALL SE LA.
     FLOOD WATCH UNTIL 7 PM EAST OF LINE FROM WALTHALL TO
     TERREBONNE.
MS...TORNADO WATCH UNTIL 7 PM FOR SOUTHWEST MS AND SOUTH MS
     COUNTIES.
     FLOOD WATCH UNTIL 6 PM FOR EXTREME SOUTHERN MISS AND WALTHALL
     COUNTY IN SOUTHWEST MS.
. SE LA AND MS COASTAL WATERS...SMALL CRAFT ADVZY...FOR COASTAL
WATERS FROM PASCAGOULA TO ATCHAFALAYA RIVER OUT 60 NM.
TORNADO WATCH UNTIL 700 PM FOR COASTAL WATERS OUT 20 NM FORM KPQL TO
ATCHAFALAYA RIVER.

&&
Hazardous weather outlook, Apr 6, 10:30 AM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1030 AM CDT WED APR 6 2005

LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-071100-
AMITE-ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK-
HARRISON-IBERVILLE-JACKSON-LIVINGSTON-LOWER JEFFERSON-
LOWER LAFOURCHE-LOWER PLAQUEMINES-LOWER ST. BERNARD-LOWER TERREBONNE-
ORLEANS-PEARL RIVER-PIKE-POINTE COUPEE-ST. CHARLES-ST. HELENA-
ST. JAMES-ST. JOHN THE BAPTIST-ST. TAMMANY-TANGIPAHOA-
UPPER JEFFERSON-UPPER LAFOURCHE-UPPER PLAQUEMINES-UPPER ST. BERNARD-
UPPER TERREBONNE-WALTHALL-WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-
WILKINSON-
1030 AM CDT WED APR 6 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST
LOUISIANA AND EXTREME SOUTHWEST...SOUTH CENTRAL AND COASTAL
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT
...TORNADO WATCH IN EFFECT FOR THE ENTIRE AREA THROUGH 1 PM...
...FLOOD WATCH IN EFFECT FOR THE ENTIRE AREA THROUGH 6 PM...

THUNDERSTORMS WITH EMBEDDED TORNADOES ARE MOVING EAST ACROSS THE
AREA THIS MORNING IN ADVANCE OF AN APPROACHING COLD FRONT.
ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AS
THE COLD FRONT PUSHES EAST THROUGH THE AREA. SOME STORMS MAY BE
SEVERE THIS AFTERNOON. PRIMARY HAZARDS BEING ISOLATED
TORNADOES...DAMAGING WINDS AND LARGE HAIL.

HEAVY RAINFALL...
HEAVY RAINFALL IS EXPECTED TO DEVELOP WITH THE LINES OF
THUNDERSTORMS THIS AFTERNOON AND SPREAD EASTWARD INTO THE
MISSISSIPPI COAST. GENERALLY TWO TO THREE INCHES OF RAINFALL CAN
BE EXPECTED WITH LOCALLY HIGHER AMOUNTS BETWEEN FIVE AND EIGHT
INCHES POSSIBLE IF STORMS TRACK OVER THE SAME AREAS THIS AFTERNOON.

RIVER FLOODING...
SEVERAL AREA RIVERS ARE IN FLOOD ALREADY. ADDITIONAL RAINFALL WILL
ONLY AGGREVATE THE FLOODING PROBLEM TODAY AND NEW CREST HEIGHTS MAY
BE COMPUTED IN ADDITIONAL FORECASTS. PLEASE REFER TO THE LATEST
RIVER STATEMENTS FOR ADDITIONAL INFORMATION.

MARINE...
A SMALL CRAFT ADVISORY IS IN EFFECT FOR COASTAL WATERS FROM
PASCAGOULA TO THE ATCHAFALAYA RIVER FOR SOUTHERLY WINDS TO 20 KNOTS
AND WAVES TO 7 FEET. THIS WILL PRODUCE TIDES OF 1 TO 2 FEET ABOVE
NORMAL ALONG THE MISSISSIPPI AND SOUTHEAST LOUISIANA COASTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

EXCEPT FOR POSSIBLE RIVER FLOODING DUE TO ANTICIPATED HEAVY RAINS
WEDNESDAY. ANOTHER SYSTEM WILL MOVE INTO THE AREA MONDAY WITH A
CHANCE OF SEVERE THUNDERSTORMS AND HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY
MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS
NOT REQUESTED AT THIS TIME. HOWEVER...SPOTTERS SHOULD CLOSELY MONITOR
THE DEVELOPING WEATHER SITUATION TODAY AND BE PREPARED FOR
ACTIVATION IF NEEDED.

In the hours before

Local storm report, Apr 6, 12:47 PM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1247 PM CDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 PM     TORNADO          PORT FOURCHON           29.11N 90.19W
04/06/2005                   LAFOURCHE          LA   AMATEUR RADIO

            TORNADO TOUCHDOWN...NO INJURIES

&&

LBUCKLIN
Local storm report, Apr 6, 12:49 PM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1249 PM CDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     TORNADO          VIOLET                  29.90N 89.89W
04/06/2005                   ST. BERNARD        LA   AMATEUR RADIO

            BUILDINGS DAMAGED IN ST BERNARD PARISH. EXACT LOCATION
            UNKNOWN.

&&

LBUCKLIN
Local storm report, Apr 6, 12:56 PM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1256 PM CDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     TORNADO          3 W BAY ST. LOUIS       30.31N 89.38W
04/06/2005                   HANCOCK            MS   EMERGENCY MNGR

            ROOF BLOWN OFF BUILDING.

&&

LBUCKLIN
Local storm report, Apr 6, 1:04 PM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
104 PM CDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 PM     TORNADO          MONTEGUT                29.47N 90.56W
04/06/2005                   TERREBONNE         LA   AMATEUR RADIO

            TORNADO SPOTTED.

&&

LBUCKLIN
Special weather statement, Apr 6, 3:00 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
300 PM CDT WED APR 6 2005

GMZ530-550-555-LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-
070000-
PASCAGOULA TO SW PASS MISSISSIPPI RIVER OUT 20 NM-
SW PASS MISSISSIPPI RIVER TO ATCHAFALAYA RIVER OUT 20 NM-AMITE-
ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK-
HARRISON-IBERVILLE-JACKSON-LAKES PONTCHARTRAIN AND MAUREPAS-
LIVINGSTON-LOWER JEFFERSON-LOWER LAFOURCHE-LOWER PLAQUEMINES-
LOWER ST BERNARD-LOWER TERREBONNE-ORLEANS-PEARL RIVER-PIKE-
POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES-ST JOHN THE BAPTIST-
ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON-UPPER LAFOURCHE-
UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE-WALTHALL-
WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON-
1214 PM CDT WED APR 6 2005

...TORNADO WATCH NUMBER 131 REMAINS IN EFFECT UNTIL 700 PM TONIGHT...

A LINE OF STRONG THUNDERSTORMS WITH EMBEDDED TORNADOES CURRENTLY
EXTENDS FROM HARRISON COUNTY MISSISSIPPI TO SOUTHERN TERREBONE
PARISH LOUISIANA. THIS LINE CONTAINS EMBEDDED SEVERE THUNDERSTORMS
WITH HEAVY RAINFALL..HAIL AND STRONG GUSTY WINDS.
A COLD FRONT...LOCATED OVER SOUTHWEST AND CENTRAL LOUISIANA...IS
MOVING SLOWLY EAST AND IS EXPECTED TO PUSH EAST TO THE NEW ORLEANS
AREA BY 800 PM TONIGHT AND THROUGH PASCAGOULA AFTER 1000 PM TONIGHT.
ADDITIONAL THUNDERSTORMS ARE EXPECTED TO FORM AHEAD AND ALONG THIS
FRONT PROGRESS EAST OVER THE WATCH AREA LATER THIS AFTERNOON AND
EVENING. SOME OF THESE THUNDERSTORMS WILL BE SEVERE AND CAPABLE OF
PRODUCING TORNADOES.
Local storm report, Apr 6, 3:32 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
332 PM CDT WED APR 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 AM     TORNADO          MCCOMB                  31.25N 90.47W
04/06/2005                   PIKE               MS   EMERGENCY MNGR

            FUNNEL CLOUD SIGHTEN AT PIKE CO AIRPORT.

0755 AM     TORNADO          N OSYKA                 31.01N 90.47W
04/06/2005                   PIKE               MS   EMERGENCY MNGR

            TORNADO TOUCHDOWN BETWEEN OSYKA AND PROGRESS.

0810 AM     TORNADO          10 E MCCOMB             31.24N 90.30W
04/06/2005                   PIKE               MS   EMERGENCY MNGR

            10 EAST MCCOMB NEAR HIGHWAY 98...DEBRIS FALLING FROM THE
            SKY.

0835 AM     TORNADO          5 N ROSELAND            30.84N 90.51W
04/06/2005                   TANGIPAHOA         LA   EMERGENCY MNGR

            FUNNEL CLOUD ABOUT TO TOUCH GROUND.

0853 AM     TORNADO          SALEM                   31.23N 90.12W
04/06/2005                   WALTHALL           MS   EMERGENCY MNGR

            THREE TORNADOES TOUCHDOWNS IN NORTHERN PORTION OF COUNTY.
            ONE PERSON TRAPPED IN A HOUSE. ONE PERSON TRAPPED IN CAR.

0947 AM     HAIL             NW SUMMIT               31.28N 90.47W
04/06/2005  0.25 INCH        PIKE               MS   EMERGENCY MNGR

            GOLFBALL SIZE HAIL NORTHWEST OF SUMMIT.

0955 AM     HAIL             FORT ADAMS              31.09N 91.55W
04/06/2005  0.50 INCH        WILKINSON          MS   PUBLIC

            MARBLE TO QUARTER SIZE HAIL

1026 AM     HAIL             BELLE CHASSE            29.85N 90.00W
04/06/2005  0.50 INCH        PLAQUEMINES        LA   TRAINED SPOTTER

            NAVY BELLE CHASE OBSERVER REPORTED HALF INCH HAIL.

1029 AM     TORNADO          9 S BELLE CHASSE        29.72N 90.00W
04/06/2005                   PLAQUEMINES        LA   EMERGENCY MNGR

            TREES DOWN. POWER LINES DOWN. PORTION OF A ROOF OFF
            BUILDING

1031 AM     TORNADO          6 S BELLE CHASSE        29.76N 90.00W
04/06/2005                   PLAQUEMINES        LA   EMERGENCY MNGR

            TORNADO TOUCHDOWN...6 MILES SOUTH OG BELLE CHASE FERRY.
            TREES AND BUILDING DAMAGED IN ONE QUARTER MIULE LENGTH BY
            ONE EIGTH MILE WIDTH. ONE HOUSE DESTROYED...SEVERAL
            DAMAGED. TREES BLOWN DOWN.

1045 AM     TORNADO          LAFITTE                 29.69N 90.10W
04/06/2005  F0               JEFFERSON          LA   EMERGENCY MNGR

            TORNADO TOUCHDOWN CITY PARK DRIVE NEAR LA 45. TREES DOWN
            TRAILER DAMAGED.

1124 AM     TORNADO          8 S BELLE CHASSE        29.73N 90.00W
04/06/2005                   PLAQUEMINES        LA   EMERGENCY MNGR

            TOUCHDOWN...4 HOUSES DAMAGED. POWER LINES DOWN.

1135 AM     TORNADO          3 W BAY ST. LOUIS       30.31N 89.38W
04/06/2005                   HANCOCK            MS   EMERGENCY MNGR

            ROOF BLOWN OFF BUILDING.

1212 PM     TORNADO          PORT FOURCHON           29.11N 90.19W
04/06/2005                   LAFOURCHE          LA   EMERGENCY MNGR

            TORNADO SIGHTED. DAMAGE TO A MARINE PORT FACILITY.
            TRAILER OVERTURNED. POWER POLES SNAPPED.

1214 PM     TORNADO          PORT FOURCHON           29.11N 90.19W
04/06/2005                   LAFOURCHE          LA   AMATEUR RADIO

            TORNADO TOUCHDOWN...NO INJURIES

1235 PM     TORNADO          VIOLET                  29.90N 89.89W
04/06/2005                   ST. BERNARD        LA   AMATEUR RADIO

            BUILDINGS DAMAGED IN ST BERNARD PARISH. EXACT LOCATION
            UNKNOWN.

1253 PM     TORNADO          MONTEGUT                29.47N 90.56W
04/06/2005                   TERREBONNE         LA   AMATEUR RADIO

            TORNADO SPOTTED.

0115 PM     TORNADO          PORT SULPHUR            29.49N 89.71W
04/06/2005                   PLAQUEMINES        LA   EMERGENCY MNGR

            RADAR ESTIMATED TIME OF APPROXIMATELY 115 PM. 15 TRAILER
            HOMES OVERTURNED. 13 POWER POLES SNAPPED.

0145 PM     TORNADO          5 S CHAUVIN             29.37N 90.59W
04/06/2005                   TERREBONNE         LA   EMERGENCY MNGR

            RADAR TIME ESTIMATE OF 145 PM. SIX HOMES DAMAGED...3
            MODERATE...3 MINOR. MAINLY ROOF DAMAGE. TREES DOWN.

0215 PM     HAIL             5 E LIBERTY             31.16N 90.72W
04/06/2005  0.75 INCH        AMITE              MS   AMATEUR RADIO

0238 PM     HAIL             SALEM                   31.23N 90.12W
04/06/2005  0.25 INCH        WALTHALL           MS   EMERGENCY MNGR

0300 PM     HAIL             7 ESE MCCOMB            31.21N 90.36W
04/06/2005  0.50 INCH        PIKE               MS   EMERGENCY MNGR

&&

PGRIGSBY

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 6:58 AM CDTTornado WarningLIXSaint Helena, Tangipahoa62 min
Apr 6, 7:54 AM CDTTornado WarningLIXTangipahoa66 min
Apr 6, 8:02 AM CDTTornado WarningLIXLivingston, Saint Helena58 min
Apr 6, 8:13 AM CDTSevere Thunderstorm WarningLIXPointe Coupee47 min
Apr 6, 8:24 AM CDTTornado WarningLIXAscension, Livingston, Saint James36 min
Apr 6, 8:35 AM CDTSevere Thunderstorm WarningLIXAssumption, Lafourche, Terrebonne25 min
Apr 6, 8:58 AM CDTTornado WarningLIXTangipahoa, Washington32 min
Apr 6, 9:03 AM CDTTornado WarningLIXLivingston, Tangipahoa27 min
Apr 6, 9:32 AM CDTTornado WarningLIXTangipahoa, Washington28 min
Apr 6, 9:41 AM CDTTornado WarningLIXJefferson, Saint Charles34 min
Apr 6, 9:48 AM CDTSpecial Marine WarningLIX42 min
Apr 6, 9:48 AM CDTTornado WarningLIXLafourche, Saint Charles27 min
Apr 6, 9:51 AM CDTSevere Thunderstorm WarningLIXOrleans39 min
Apr 6, 9:53 AM CDTTornado WarningLIXOrleans, Saint Bernard37 min
Apr 6, 10:00 AM CDTTornado WarningLIXJefferson, Lafourche, Plaquemines30 min
Apr 6, 10:05 AM CDTTornado WarningLIXSaint Tammany25 min
Apr 6, 10:25 AM CDTTornado WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard35 min
Apr 6, 10:27 AM CDTSevere Thunderstorm WarningLIXSaint Tammany63 min
Apr 6, 10:32 AM CDTSpecial Marine WarningLIX88 min
Apr 6, 10:55 AM CDTSevere Thunderstorm WarningLIXPlaquemines, Saint Bernard50 min
Apr 6, 11:00 AM CDTTornado WarningLIXJefferson, Plaquemines45 min
Apr 6, 11:20 AM CDTSpecial Marine WarningLIX115 min
Apr 6, 11:32 AM CDTTornado WarningLIXSaint Bernard43 min
Apr 6, 11:41 AM CDTTornado WarningLIXPlaquemines, Saint Bernard49 min
Apr 6, 11:49 AM CDTTornado WarningLIXJefferson, Lafourche41 min
Apr 6, 12:00 PM CDTSpecial Marine WarningLIX60 min
Apr 6, 12:13 PM CDTSpecial Marine WarningLIX2 hr
Apr 6, 12:20 PM CDTTornado WarningLIXJefferson, Lafourche, Plaquemines40 min
Apr 6, 12:32 PM CDTSpecial Marine WarningLIX118 min
Apr 6, 12:44 PM CDTTornado WarningLIXTerrebonne46 min
Apr 6, 12:54 PM CDTTornado WarningLIXPlaquemines, Saint Bernard51 min
Apr 6, 1:15 PM CDTSevere Thunderstorm WarningLIXJefferson, Plaquemines30 min
Apr 6, 1:26 PM CDTTornado WarningLIXTerrebonne34 min
Apr 6, 1:36 PM CDTTornado WarningLIXPlaquemines, Saint Bernard39 min
Apr 6, 1:54 PM CDTSevere Thunderstorm WarningLIXLafourche, Terrebonne51 min
Apr 6, 2:32 PM CDTTornado WarningLIXLafourche28 min
Apr 6, 2:41 PM CDTSpecial Marine WarningLIX2 hr
Apr 6, 2:53 PM CDTTornado WarningLIXJefferson, Plaquemines37 min
Apr 6, 3:22 PM CDTTornado WarningLIXPlaquemines, Saint Bernard38 min
Apr 6, 4:41 PM CDTSpecial Marine WarningLIX64 min
Apr 6, 5:47 PM CDTSpecial Marine WarningLIX58 min
Apr 6, 5:52 PM CDTSpecial Marine WarningLIX83 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.